# SDR DL72W952915

- Difficulty date: July 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2807W
- Make and model: Boeing 727247
- Aircraft serial: 20579
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Elev
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A .5 INCH CRACK RT ELEVATOR LWR SKIN AFT OF NR 4 BALANCE BOARD.  FOUND DURING C-1 LTR CK TPAMM.  REPAIRED PER SRM 55-20-3 FIG 4.
